# SDR UIEA2019120506003

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,002 hours, 19,807 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 72091
- Condition: Damaged
- Location: Pilot'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTIFIED OF FRAYED OXYGEN MASK ON FIRST OFFICER SEAT.( REMOVED AND REPLACED OXYGEN MASK IAW 35-11-51, OPS CHECK NORMAL.  )
